# SDR 00FDEA00266

- Difficulty date: April 18, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69204176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: v
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1307  CRACKED FAIRING SUPPORT BRACKET AT BS 722, RBL 10, WL 140.  **  S/D  **  R&R PART PER 51-10-2.,  51-30-1.
